# SDR ASAA2017041420449

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 26,692 hours, 7,965 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL,  NR 2 PACK LIGHT ILLUMINATED.  LIGHT RESETS WITH MASTER CAUTION.  ACFT GROUNDED. BITE OF NR 2 ZONE TEMP CONTROLLER SHOWS TCV FAULT. FAULT CLEARS AND BITE TESTED GOOD IAW AMM TASK 21-61-20-400-801. GROUND VERIFICATION TEST GOOD.
